# SDR SWAA2024091034919

- Difficulty date: September 6, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 64,345 hours, 38,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHTING PATHWAY TRIM LOOSE<[01] REINSTALLED RH FWD SECTION OF SAF-T-GLO STRIP IAW AMM 33-51-15; NO FAULTS NOTED
